| Model Number |
10464525 |
| Medical Device Problem Codes |
Unexpected Therapeutic Results (1631); High Test Results (2457)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/31/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Mdrs 2517506-2019-00453 and 2517506-2019-00454 were filed for the same event.The customer contacted the siemens customer care center (ccc) and reported an elevated cardiac troponin i (tni) patient result was obtained on a dimension exl 200 instrument.Siemens is investigating the event.
Event or Problem Description
An elevated cardiac troponin i (tni) result was obtained on a patient serum sample on a dimension exl 200 instrument.The result was reported to the physician(s) who questioned the result.A cardiac catheterization was performed on the patient and the catheterization result was negative.The result was later determined to be correct based on the patient's previous history of a positive tni result.There are no reports of adverse health consequences due to the elevated tni result or the catheterization procedure.
Additional Manufacturer Narrative
Mdr 2517506-2019-00452 was filed on 03-dec-2019.Mdrs 2517506-2019-00453 and 2517506-2019-00454 were filed for the same event.Additional information (04-feb-2020): siemens healthcare diagnostics headquarters support center (hsc) concluded their investigation of the discordant falsely elevated cardiac troponin i (tni) result.Hsc evaluated the information provided.Additional information was requested from the customer, including message logs, clot check data, chem data, filter data and loci data.The requested data was not provided.No product problem was identified.The instrument is operational.The cause of this event is unknown.The device is performing within specifications.No further evaluation is required.Supplemental mdrs 2517506-2019-00453 and 2517506-2019-00454 were filed for the same event.